# SDR ORJA9632

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS REMAIN ILLUMINATED IN 'OFF' POSITION.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHTS' BATTERY PACK, IAW MM 33-53-00.  OPS CHECK NORMAL.  (M)
